# SDR UALA2012022901267

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,538 hours, 9,575 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 331
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT: L ENG HPSOV EICAS.  NO L ENG BLEED LIGHT.  L ENG BLEED CLOSED PER PROCEDURE.  COMPLIED WITH MEL CARD.  ACCOMPLISHED BITE FAULT LH HPSOV REPLACED NR 1 ENG HPSOV IAW AMM, TESTS OKAY.
